# SDR 2012FA0000598

- Difficulty date: August 15, 2012
- Submitted: August 29, 2012
- Operation: General aviation
- Aircraft: N262JD
- Make and model: Cirrus SR22
- Engine: Cont IO550N
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Spark Plug
- Part number: RHB32S
- Part serial: DD0393
- Condition: Destroyed
- Location: Zone 400
- Part time: 400 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, R
- Precautionary procedure: B, E, A

## Discrepancy

ENGINE ROUGH IN CLIMB TO FL140. COULD NOT SET 17,5 GPH FOR CRUISE, HAD THAT SAME PROBLEM ONCE MORE, BUT NOW ONLY VERY LEAN. CHT IN SECONDS TO 480 FROM 340 AND ABOVE ON CYLINDER NR 1. NORMAL EGT , HIGH AND RISING TIT ON TURBO 2 FROM 1600 TO 1750. WHEN THE OIL PRESSURE DROPPED, DIVERTED. INSPECTION REVEALED NO DIFFERENTIAL PRESSURE ON CYLINDER NR 2, OIL FILTER FULL OF METAL AND WASTEGATE CONTROLLER PARTS MISSING.  SPARK PLUGS HAD CRACKED INSULATORS AND PREIGNITION ON CYLINDER. METAL CONTAMINATION THROUGHOUT. ANNUAL 30 HOURS AGO.
